| Catalog Number |
5532-G-409-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
"the following devices were also listed in this report: triathlon asymmetric x3 patella; cat # 5551-g-299-e; lot # fj91 triathlon ps fem component cemented; cat # 5515-f-402; lot # sgh4ua triathlon prim tib bplate cemented sz 4; cat # 5520-b-400; lot # ydj2s it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience." review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: revision of ps poly, to cs poly during knee investigation infection.Notification of revision for infection only.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Reported event:
an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results:
product evaluation and results: the device was not returned for inspection; however, photographs were provided for review.The photos show a recently explanted insert, covered in blood.No determination can be made based on these photographs.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions:
it was reported that the patient was revised due to infection.The device was not returned for inspection; however, photographs were provided for review.The photos show a recently explanted insert, covered in blood.No determination can be made based on these photographs.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.